头像
王峰
副教授
数学学院
数学与应用数学教研室
电话:
邮箱:
wangfeng@seu.edu.cn
地址:
图书馆528办公室
邮编:
211189
  • 王峰,男, 1997年毕业于西安交通大学,获得理学学士学位;2004 年毕业于西安交通大学,获得理学博士学位。主要从事种群动力学、传染病动力学等生物数学领域的研究工作;曾获教育部自然科学奖二等奖(2007年)、陕西高等学校科学技术奖一等奖(2006年)和浙江省自然科学优秀论文奖二等奖(2005年),江苏省高等教育教学成果一等奖(2011年)等多项科研教学奖励。东南大学数模教练队骨干教练,作为“数学建模与数学实验”课程组主要成员,该课程被评为国家级精品课程,指导学生获得2016年全国大学生数模竞赛本科组最高奖“高教社杯”,多次获美国大学生数学建模竞赛特等奖。现在主要研究方向包括随机微分方程与分数阶微分方程模型的稳定性分析与数值计算。 现为美国数学会《数学评论》杂志评论员。
    2004年4月起到东南大学工作至今
    1997年毕业于西安交通大学,获得学士学位; 2004年毕业于西安交通大学,获得理学博士学位。
  • F. Wang, J. Liang and F. Wang, Optimal control for discrete-time singular

    stochastic systems with input delay, Optimal Control, Applications and Methods, 37 (2016) 1282-1313.

      

    Modeling and Simulation of Acute Epidemic Transmission Dynamics, 2011.

      

    C.G. Lu, Y.P. Cui, B. Gu, & F. Wang (2010). Study on the refractive non-linearity

    of three-photon absorbing media with the z-scan technique.Journal of Nonlinear

    Optical Physics & Materials,19(2), 327-338.

      

    Z. Xue,  L. Qiao, F.Wang, & Q. Gao (2010). The Application of Area Overlap

    Weighted Model(AOWM) in Series-Crime Predicition, Mathematics in Preactice and Theory,

    Vol.40, No.15,2010,212-217.

      

    Feng Wang, Zhien Ma, Persistence and Periodic Orbits for SIS Model in a Polluted Environment,
    Comp. & Math. with Appl., 779-792, Vol.47, 2004.   

      

    He Zerong, Wang Miansen, Wang Feng, Optimal Dynamic Harvesting for a Class of Renewable
    Resource, Applied Mathematics and Mechanics, 475-482, Vol.25, No.4, 2004.

      

    Feng Wang, Zhien Ma and Yiming Shao, A competition model of HIV with recombination effect,
    Math. and Comp. Modelling., 1051-1065, Vol.38, No.10, 2003.

      

    Feng Wang, Juan Zhang and Zhien Ma, HIV/TB co-infection Model with linear immune re-
    sponse, Chinese Journal of Engineering Mathematics, 20(6), 121-125, 2003.

      

    Wang Feng, Li Jianquan and Qi suying, Analysis of An SIS Epidemic Integral Model with the
    Rate of Disease-related Death, Journal of Henan Normal University(Natural Science), 13-16,
    Vol.31, No.1, 2003

      

    Pan Jinxiao, Wang Feng, The Threshold of Persistence and Extinction for System of Three-
    dimensional Volterra Mutualictic System in a Polluted Environment, Chinese Journal of Engi-
    neering Mathematics, Vol.17, No.1, 93-98,2000

      

    Liu weiqi, Wang Feng, An Estimate of Parameters in the Linear Model Mixed Coefficient with
    Constraint, Chinese Journal of Engineering Mathematics,Vol.17, No.4, 104-106, 2000

      

     

  • 江苏省工业与应用数学学会理事